# SDR 98ZZZM48

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156TR
- Make and model: Bag BAE146200A
- Aircraft serial: E2156
- Engine: Lyc ALF502R5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 4
- Stage of operation: TO
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

NR 4 ENGINE FAILED ON INITIAL T/O ROLL.  NFF ON INITIAL RUN, NFF ON TEARDOWN.  NO HISTORY ON ENGINE SINCE FAILURE.  CLOSED, NO CONCLUSION.
